# SDR SWAA2020071494210

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STA 120.30; INSPAR RIB ASSY 4; STIFFENER 3 IS CRACKED AT LOWER END.  ACCOMPLISHED REPAIR AT LEFT HORIZ STAB STA 120.30 INSPAR RIB ASSY NR 4 STIFFENER 3 PER SRM 55-10-09-2R-4 (PERMANENT REPAIR) FIG 202 DETAIL A.
